# SDR COMA0670153

- Difficulty date: June 28, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N368CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10075
- Aircraft time: 9,554 hours, 7,194 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 4462534
- Part serial: 08306
- Condition: Faulty
- Location: Aft Lavatory
- Part time: 9,553 hours, 7,195 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5410 - DURING CLIMBOUT OF COS RECEIVED AN AFT LAVATORY SMOKE WARNING MESSAGE, FLIGHT RETURNED TO THE FIELD.  REPLACED THE AFT LAVATORY SMOKE DETECTOR.
